# SDR AU990926

- Difficulty date: August 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Frchld SA227DC
- Engine: Garrtt TPE33112UHR
- Propeller: Mcauly 4HFR34C652
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 50116402
- Condition: Overheated
- Location: Brake
- Component: 50116402
- Stage of operation: LD
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

(AUS) NR 2 BRAKE PACKING BINDING AND OVERHEATING.  WATER ALSO FOUND IN BRAKE MASTER CYLINDERS.
